MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VENONO VENOUS STENT SYSTEM; STENT, ILIAC VEIN

BARD PERIPHERAL VASCULAR, INC. VENONO VENOUS STENT SYSTEM; STENT, ILIAC VEIN
Model Number VENUM14160
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816); Device Embedded In Tissue or Plaque (3165)
Date of Event 06/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Venovo stent placed on (b)(6) 2020 in facility "a".On (b)(6) 2020: patient in ed c/o sob.Discharged and readmitted on (b)(6) 2020 with sob and chest pain.Ct of abdomen and pelvis reported in body of note "partially imaged stent in the right atrium." however, this was not indicated under impression / findings.Patient was discharged asymptomatic for several months.Experienced sob and chest pain on and off for several weeks.A 2d echocardiogram on (b)(6) 2021 for chf revealed stent in the right atrium.Migration of the stent confirmed by fluoroscopy on (b)(6) 2021.Admitted to "facility b" on (b)(6) 2021 for stent removal.Stent removed on (b)(6) 2021.Per operative report, the stent extended into the svc and ivc and was embedded in the cardiac tissue.The device was extracted in multiple pieces.Remaining stent extracted in segments after dissection from the intracardiac tissue.Patient was admitted to cicu post op.After a hospital and skilled nursing stay, patient was discharge on (b)(6) 2021.As his primary care giver, it is unknown if this event was reported.Learned today that manufacturer recalled the stent that was placed in patient.Fda safety report id# (b)(4).

Brand Name
VENONO VENOUS STENT SYSTEM
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
tempe AZ 85281
MDR Report Key12336943
Report NumberMW5103309
Device Sequence Number3821403
Product Code QAN
UDI-Device Identifier00801741103476
UDI-Public(01)00801741103476(17)220327(10)
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/27/2022
Device Model NumberVENUM14160
Device Catalogue NumberVENUM14160
Device Lot NumberANEQ5002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight184